# SDR 9627661221

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE INNER SKIN OF THE NR 3L DOOR JAMB AT FS 1254.  REMOVED DAMAGE AND INSTALLED DOUBLER PER EA 12-120108, (P/N AEA0115-503).
